# SDR PCSA2009110601

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 54,262 hours, 32,913 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU450ABE
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, ENGINE 3 STRUT OVERHEAT LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE AFT CLAMP ON 3 ENGINE BLEED AIR SHUTOFF VALVE.  THE CLAMP WAS REPLACED AND LEAK CHECKED GOOD IN AN ENGINE OPERATIONAL CHECK.
